Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Functions on multipliers of $p$-Fourier algebras


Author: Michael J. Fisher
Journal: Bull. Amer. Math. Soc. 79 (1973), 1039-1042
MSC (1970): Primary 43A22; Secondary 46L20
MathSciNet review: 0320638
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A22, 46L20

Retrieve articles in all journals with MSC (1970): 43A22, 46L20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13322-1